# SDR C2XA11TY045

- Difficulty date: April 14, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 15,076 hours, 8,351 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 90208
- Part serial: 3193
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE FIRE DETECTOR FAIL AND E1 & E2 SHORT DISPATCH BEFORE TAKEOFF.  ABORTED TAKEOFF.  PERFORMED OPERATIONAL TEST OF NR 1 AND NR 2 ENGINES AND RESET E1 AND E2 FADECS.  OPS CHECKED GOOD.  NR 2- E1 FIRE DETECTOR FAIL ON TAKEOFF.  ABORT TAKEOFF.  INSPECTED E1 FIRE LOOP.  FOUND LOOSE CONNECTIONS.  RE-SECURED BOTH CONNECTIONS AND OPS CHECKED GOOD.  NR 3- E1 FIRE DETECT FAIL.  REMOVED AND REPLACED E1 FIRE CONTROL MODULE.  OPS CHECK GOOD.  PERFORMED TEST FLIGHT AND TEST FLIGHT WAS SATIFACTORY.
